MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125225-28
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was returned for analysis.The difficulty removing the device was able to be confirmed.The failure to advance could not be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The investigation determined the reported difficulties to be related to circumstances of the procedure as it is likely the sds interacted with the calcified anatomy, resulting in the failure to advance.Furthermore, the bound up guide wire likely resulted in the resistance removing the sds from the guiding catheter.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during the stenting procedure to treat the target lesion in the moderately calcified mid diagonal artery, pre-dilatation was performed using a trek dilatation catheter.An attempt was made to advance the 2.25 x 28 mm xience alpine stent delivery system; however due to the patient anatomy, the device was unable to cross.The device was removed; however, it became caught at the proximal tip of the guide catheter.The stent did not dislodge and all devices were removed as a single unit.The stenting procedure was completed using a second same device with a new guide catheter and guide wire.There was no adverse patient effect and no clinically significant delay.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6254637
Report Number2024168-2017-00496
Device Sequence Number665295
Product Code NIQ
UDI-Device Identifier08717648199103
UDI-Public(01)08717648199103(17)190911(10)6090641
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2019
Device Catalogue Number1125225-28
Device Lot Number6090641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2016
Initial Report FDA Received Date01/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight118